Upward Morley's theorem downward
Article first published online: 6 AUG 2013
© 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 59, Issue 4-5, pages 303–331, August 2013
How to Cite
Sági, G. and Gyenis, Z. (2013), Upward Morley's theorem downward. Mathematical Logic Quarterly, 59: 303–331. doi: 10.1002/malq.201110048
- Issue published online: 19 AUG 2013
- Article first published online: 6 AUG 2013
- Manuscript Accepted: 18 FEB 2013
- Manuscript Revised: 23 JAN 2013
- Manuscript Received: 9 JUN 2011
- Hungarian National Foundation for Scientific Research. Grant Numbers: K68262, K83726
- Jnos Bolyai Research Scholarship of the Hungarian Academy of Sciences
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!